# SDR SWAA041782

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 18,523 hours, 10,776 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 3142200
- Condition: Departed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN AND REVERSER DEPLOYMENT LOST BOTH SIDES OF NR 1 ENGINE COWLING, WITH DAMAGE TO LT FUSELAGE, LT UPPER WING AND LT HORIZONTAL STAB L/E.  ACCOMPLISHED CONDITIONAL INSP OF FUSELAGE, HORIZONTAL STAB, AND PYLON. INSP DUE TO FAN COWLING DEPARTING FROM AIRCRAFT PER EA.
